# SDR YENA2022092600962

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 64,808 hours, 23,265 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#913, HPN-FLL. ' DESCENDING THRU 10K REAR FA'S REPORTED DIRTY SOCK SMELL; PER AMM 49-00-00-790-900-A, INSPECTED APU AND FOUND OIL LEAKING FROM THE LOAD COMPRESSOR CAVITY DRAIN, PER STEP D APU MUST BE REMOVED AND REPLACED, REF LP 3417344, ITEM 2 FOR APU MEL. PER SUBTASK 21-00-00-869-080-A IN AMM 21-00-00-615-803-B, PERFORMED STAGE 2 OF ECS CLEANING, NO MORE ODOR NOTED, COMPLIED WITH INFO NOTICE 2017-T015 SECTION B (2), A/C OK FOR SERVICE.'
